# SDR UALA2011050602232

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 365.25 RBL 4 TO RBL 63.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INSTALLED FLOORBEAM T-CHORD PER SRM.
